# SDR EISA99051

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Part number: 692548312
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND WEB CRACKED IN SEVERAL PLACES, NR 8 SLAT.  REMOVED WEB PART NR 69-28483-12 AND INSTALLED NEW PAR NR 69-28483-12 WITH SCREWS.  (M)
